MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Catalog Number 9600-9244-60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Blister (4537); Swelling/ Edema (4577)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.The patient presented to their implanting physician with pain and swelling surrounding the lead exit site on their left leg.Blood cultures were performed to characterize the suspected infection.The culture reportedly grew serratia marcescens.The patient was admitted to the hospital for treatment of the issue, including administration of intravenous (iv) antibiotics.The patient's leads were removed around the time of initial hospitalization.Per an update provided by a representative in contact with the patient approximately 18 days after their admission to the hospital, the patient remained hospitalized following completion of their prescribed 10-day course of iv antibiotics.The patient reported experiencing complications such as continued swelling of the area surrounding the lead exit site, blistering, and infection spreading to their bloodstream requiring additional antibiotics to be administered.Per an additional update received 1 month after the initial hospital admission, the patient reported that they continued to remain hospitalized.A debridement procedure had been performed for additional treatment of the issue; however, the patient stated they were no longer on any antibiotics at the time of the update.No further information regarding the patient's hospitalization or potential resolution was available at the time of investigation.If additional information becomes available, this investigation will be updated.The patient had sprint leads implanted in both legs simultaneously for bilateral treatment.Note that the patient did not experience any infection symptoms on the contralateral limb (i.E., the issue was localized to the left leg lead).Per follow-up with the patient's physician, the patient is reportedly diagnosed with lupus and has a history of chronic steroid usage.Given the association of both lupus and long-term steroid use with weakened immune systems and a higher risk of infection, it is possible that the patient's medical history unrelated to sprint caused or contributed to the issue.It is not suspected that the sprint product was faulty or had any specific deficiency based on the information available in this report.
 
Event or Problem Description
The patient was admitted to the hospital with an infection and administered intravenous (iv) antibiotics.The patient's leads were removed.The patient reported experiencing complications such as continued swelling of the area surrounding the lead exit site, blistering, and infection spreading to their bloodstream requiring additional antibiotics to be administered.A debridement procedure was performed for additional treatment of the issue.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
MDR Report Key24445279
Report Number3011035812-2026-00002
Device Sequence Number10254529
Product Code NHI
UDI-Device Identifier00854001007588
UDI-Public(01)00854001007588(17)261130(10)504356
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9600-9244-60
Device Lot Number504356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age48 YR
Patient SexFemale